# SDR WRLA20100307346

- Difficulty date: March 7, 2010
- Submitted: March 9, 2010
- Operation: Air carrier
- Aircraft: N270WA
- Make and model: Doug MD-11
- Aircraft serial: 48449
- Aircraft time: 86,580 hours, 13,131 cycles
- Engine: Ge CF680
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Fire
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: K

## Discrepancy

A/C ARRIVED AT GATE WITH NR 5 BRAKE ON FIRE.  REPLACED WHEEL AND BRAKE ASSY.  PERFORMED AXLE INSP, FOUND NO DISCREPANCY.
